# SDR CA990311041

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 444EN496
- Condition: Failed
- Location: Rt Mlg
- Part time: 350 hours
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED DURING FLARE, AIRCRAFT PROPS WOULD GO TO IDLE POSITION BEFORE TOUCHDOWN.  FOUND RIGHT SQUAT SWITCH WAS SHORTED BETWEEN PINS A AND B CAUSING INTERMITTENT SELECT SIGNALS.   SWITCH REPLACED.
